# SDR C2XA09CL090

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145EP
- Aircraft serial: 145131
- Aircraft time: 24,410 hours, 17,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2743 - THE CREW REPORTED AN ELECTRICAL ODOR IN THE GALLEY, MOST NOTICEABLE NEAR THE COFFEEMAKER.  MAINTENANCE INSPECTED AND DEFERRED SYSTEM ON NEF.  SUPPLEMENT TO FOLLOW.
